I posted over on the UC board about this, but thought this may be better posted here.
I have an abscess on the gum above a cap. The dentist did a root canal a few months back but said he wasn't sure if he got all the roots. This is the top left molar and it is a huge cap. Anyway, the reason I went to him in the first place was because of this abscess. Now, $620 poorer, it came back! Needless to say, I doubt he did get the roots all out. My problem is, I started taking Clindamycin on Friday night, 150 mgm. Saturday morning I took the second dose and about an hour later my upper digestive tract felt really bad. I phoned him and told him I couldn't take this drug. I have Cipro and Bactrim here at home and he said to take the Cipro. I took the Cipro yesterday and today, same thing, lots of discomfort in the upper stomach.
I sure don't want anything to go wrong with my upper digestive tract NOW...I have no colon or rectum. Do any of you take a probiotic while on antibiotics? If so, what do you take? I see my dentist this morning. I have a bad feeling this is going to need to be pulled and I am scared to death to have this dentist do the pulling but I think I should get a refund for that root canal. UGH...always somethin.